Classification of riemannian flows with transverse similarity structures
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 2, pp. 203-227.
@article{AFST_1997_6_6_2_203_0,
     author = {Asuke, Taro},
     title = {Classification of riemannian flows with transverse similarity structures},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {203--227},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {2},
     year = {1997},
     zbl = {0899.58054},
     mrnumber = {1611816},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1997_6_6_2_203_0/}
}
TY  - JOUR
AU  - Asuke, Taro
TI  - Classification of riemannian flows with transverse similarity structures
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 203
EP  - 227
VL  - Ser. 6, 6
IS  - 2
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1997_6_6_2_203_0/
UR  - https://zbmath.org/?q=an%3A0899.58054
UR  - https://www.ams.org/mathscinet-getitem?mr=1611816
LA  - en
ID  - AFST_1997_6_6_2_203_0
ER  - 
%0 Journal Article
%A Asuke, Taro
%T Classification of riemannian flows with transverse similarity structures
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 203-227
%V Ser. 6, 6
%N 2
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1997_6_6_2_203_0
Asuke, Taro. Classification of riemannian flows with transverse similarity structures. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 2, pp. 203-227. http://archive.numdam.org/item/AFST_1997_6_6_2_203_0/

[1] Asuke (T.).- On transversely flat conformal foliations with good measures, Trans. A.M.S. 348 (1996), pp. 1939-1958. | MR | Zbl

[2] Bröcker (T.) and Tom Dieck (T. () . - Representations of Compact Lie Groups, Graduate Texts in Mathematics 98, Springer-Verlag, 1985. | MR | Zbl

[3] Brunella (M.).- On transversely holomorphic flows I, Invent Math. 126 (1996), pp. 265-279. | MR | Zbl

[4] Carrière (Y.).- Flots riemanniens - Structures transverses des feuilletages, Astérique 116 (1984), pp. 31-52. | MR | Zbl

[5] Carrière (Y.). - Variations on Riemannian Flows, Riemannian Foliations, Progress in Mathematics 73 (1988), pp. 217-234. | MR | Zbl

[6] Epstein (D.B.A.).- Tranversely hyperbolic 1-dimensional foliations, Structures transverses des feuilletages, Astérique 116 (1984), pp. 53-69. | MR | Zbl

[7] Fried (D.). - Closed similarity manifolds, Comment. Math. Helvetici 55 (1980), pp. 576-582. | MR | Zbl

[8] Fried (D.) .- The geometry of cross sections to flows, Topology 21 (1982), pp. 353-371. | MR | Zbl

[9] Ghys (E.) . - Flots transversalement affines et tissus feuilletés, Mem. Soc. Math. France (N.S.) 46 (1991), pp. 123-150. | Numdam | MR | Zbl

[10] Hermann (R.) . - A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle, Proc. Amer. Math. Soc. 11 (1960), pp. 236-242. | MR | Zbl

[11] Lu (D.) . - Homogeneous Riemannian foliations of spheres, Trans. A.M.S. 340 (1993), pp. 95-102. | MR | Zbl

[12] Molino (P.). - Riemannian Foliations, Progress in Mathematics 73, Birkhäuser (1988). | MR | Zbl

[13] Nishimori (T.).- A note on the classification of nonsingular flows with transverse similarity structures, Hokkaido Math. J. 21 (1992), pp. 381-393. | MR | Zbl

[14] Tischler (D.) . - On fibering certain foliated manifolds over S1, Topology 9 (1970), pp. 153-154. | MR | Zbl